advertisement
Question
Posted by: sam | 2010/02/17

after effects of a seroquel overdose

i overdosed on 300 and somethign 25mg seroquel pills almost a month ago and ended up in icu. i' m now back on my meds but every day i get dizziness that doesn' t go away, heart pains and paulpatations and trouble with speech and fainting. has the overdose made my body reject the seroquel now? i' m not really sure what kind of doctor to go to now or who to see.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

An overdose doesn't make your body reject a particular drug, though I can understand why you might think that. I'm surprized that the docs who treated you for the overdose didn't discuss this properly with you and in depth. And what of the doc who is writing the prescriptions for this medication, who apparently did not recognize the risk of suicide attempts in your case ? If this is a GP, then urgently arange to be seen by a good local psychiatrist, as such a complex xase is beyond the capabilities of most GPs. If the prescribing doc is a psychiatrist, seek a second opinion from another and different local psychiatrist

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2010/02/17

An overdose doesn't make your body reject a particular drug, though I can understand why you might think that. I'm surprized that the docs who treated you for the overdose didn't discuss this properly with you and in depth. And what of the doc who is writing the prescriptions for this medication, who apparently did not recognize the risk of suicide attempts in your case ? If this is a GP, then urgently arange to be seen by a good local psychiatrist, as such a complex xase is beyond the capabilities of most GPs. If the prescribing doc is a psychiatrist, seek a second opinion from another and different local psychiatrist

Reply to cybershrink
Posted by: cybershrink | 2010/02/17

An overdose doesn't make your body reject a particular drug, though I can understand why you might think that. I'm surprized that the docs who treated you for the overdose didn't discuss this properly with you and in depth. And what of the doc who is writing the prescriptions for this medication, who apparently did not recognize the risk of suicide attempts in your case ? If this is a GP, then urgently arange to be seen by a good local psychiatrist, as such a complex xase is beyond the capabilities of most GPs. If the prescribing doc is a psychiatrist, seek a second opinion from another and different local psychiatrist

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement